# SDR IPXA2016042702652

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 67,279 hours, 10,110 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE, RECEIVED LEVEL 2, FUEL QTY/USED CHECK, SUSPECTED FUEL LEAK.  FOLLOWED CHECK LIST & CONFIRMED FUEL LEAK.  AT THAT TIME, WE INDICATED 5,200 LBS OF FUEL MISSING. DIVERTED IAW CHECK LIST PROCEDURES DMP 28-01-1-2 ACCOMPLISHED. T/S TANK 2 COMPENSATOR BAD.
